| Model Number |
MMT-723NAS |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
04/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had blank display.Customer stated that the contacts on the battery cap are neither missing nor damaged.Customer stated display was not return after insulin pump restart.Customer stated the insulin pump was not exposed to moisture recently.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
A complete analysis and testing of the insulin pump showed that it was functioning properly and passed all functional testing.After testing it was concluded that the device operated within specifications.Pump passed displacement test, self test, off no power test and all operating currents tested within the spec range.No blank display were noted.